# SDR BJNA20170523005

- Difficulty date: May 23, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N313XA
- Make and model: Boeing 737-48E
- Aircraft serial: 25313
- Aircraft time: 56,734 hours, 36,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT POWERED BY BATTERY PACK AT LOCATION 6ABC.  FAIL TO ILLUMINATE.  THE BATTERY POWER SUPPLY WAS REPLACED IAW 33-51-51.
